On Algorithmic Properties of Propositional Inconsistency-Adaptive Logics

Logic and Logical Philosophy 21 (3):209-228 (2012)
  Copy   BIBTEX

Abstract

The present paper is devoted to computational aspects of propositional inconsistency-adaptive logics. In particular, we prove (relativized versions of) some principal results on computational complexity of derivability in such logics, namely in cases of CLuN r and CLuN m , i.e., CLuN supplied with the reliability strategy and the minimal abnormality strategy, respectively

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,363

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2013-11-24

Downloads
440 (#24,978)

6 months
1 (#451,398)

Historical graph of downloads
How can I increase my downloads?